# SDR 2002F00076

- Difficulty date: October 23, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N910PG
- Make and model: Boeing 727-200
- Aircraft serial: 22606
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Part serial: 8884
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EXTERIOR EMERGENCY EXIT LIGHT 'LOWER AFT' FOUND INOPERATIVE DURING MAINTENANCE.  REMOVED AND REPLACED BATTERY POWER SUPPLY.  (M)
